American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] A. Avilés, G. Plebanek and J. Rodríguez. A weak$^*$ separable $C(K)^*$ space whose unit ball is not weak$^*$ separable. Trans. Amer. Math. Soc. 366 (2014) 4733-4753.
Abstract, references, and article information   
View Article: PDF

[2] Petr Hájek and Antonín Procházka. $C^k$-smooth approximations of LUR norms. Trans. Amer. Math. Soc. 366 (2014) 1973-1992.
Abstract, references, and article information
View Article: PDF

[3] Per H. Enflo, Vladimir I. Gurariy and Juan B. Seoane-Sepúlveda. Some results and open questions on spaceability in function spaces. Trans. Amer. Math. Soc. 366 (2014) 611-625.
Abstract, references, and article information   
View Article: PDF

[4] Pascal Lefèvre, Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. Compact composition operators on Bergman-Orlicz spaces. Trans. Amer. Math. Soc. 365 (2013) 3943-3970.
Abstract, references, and article information   
View Article: PDF

[5] J. P. Moreno. Convex values and Lipschitz behavior of the complete hull mapping. Trans. Amer. Math. Soc. 362 (2010) 3377-3389. MR 2601594.
Abstract, references, and article information   
View Article: PDF

[6] Maria Tjani. Compact composition operators on Besov spaces. Trans. Amer. Math. Soc. 355 (2003) 4683-4698. MR 1990767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Boo Rim Choe, Hyungwoon Koo and Wayne Smith. Composition operators acting on holomorphic Sobolev spaces. Trans. Amer. Math. Soc. 355 (2003) 2829-2855. MR 1975402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Krzysztof Jarosz. Linear maps determining the norm topology. Trans. Amer. Math. Soc. 353 (2001) 723-731. MR 1804514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter L. Duren, Alexander P. Schuster and Kristian Seip. Uniform densities of regular sequences in the unit disk. Trans. Amer. Math. Soc. 352 (2000) 3971-3980. MR 1707485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Der-Chen Chang, Galia Dafni and Elias M. Stein. Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in $\mathbf R^N$. Trans. Amer. Math. Soc. 351 (1999) 1605-1661. MR 1458319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jesús Araujo and Juan J. Font. Linear isometries between subspaces of continuous functions. Trans. Amer. Math. Soc. 349 (1997) 413-428. MR 1373627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wayne Smith. Composition operators between Bergman and Hardy spaces. Trans. Amer. Math. Soc. 348 (1996) 2331-2348. MR 1357404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Cai Heng Ouyang, Wei Sheng Yang and Ru Han Zhao. Characterizations of Bergman spaces and Bloch space in the unit ball of ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 347 (1995) 4301-4313. MR 1311908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Cruz-Uribe and C. J. Neugebauer. The structure of the reverse H\"older classes . Trans. Amer. Math. Soc. 347 (1995) 2941-2960. MR 1308005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bernd Kirchheim. Hausdorff measure and level sets of typical continuous mappings in Euclidean spaces . Trans. Amer. Math. Soc. 347 (1995) 1763-1777. MR 1260171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Thomas Dowling and Anthony G. O’Farrell. Affine transformations and analytic capacities . Trans. Amer. Math. Soc. 347 (1995) 2643-2655. MR 1273488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. F. X. Müller. Holomorphic martingales and interpolation between Hardy spaces: the complex method . Trans. Amer. Math. Soc. 347 (1995) 1787-1792. MR 1264825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Huiping Li and Daniel H. Luecking. BMO on strongly pseudoconvex domains: Hankel operators, duality and $\overline\partial$-estimates . Trans. Amer. Math. Soc. 346 (1994) 661-691. MR 1273537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] V. Farmaki. Classifications of Baire-$1$ functions and $c\sb 0$-spreading models . Trans. Amer. Math. Soc. 345 (1994) 819-831. MR 1262339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joel M. Cohen and Flavia Colonna. Bounded holomorphic functions on bounded symmetric domains . Trans. Amer. Math. Soc. 343 (1994) 135-156. MR 1176085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Serguei V. Kisliakov and Quan Hua Xu. Interpolation of weighted and vector-valued Hardy spaces . Trans. Amer. Math. Soc. 343 (1994) 1-34. MR 1236225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alexander J. Izzo. Uniform algebras generated by holomorphic and pluriharmonic functions . Trans. Amer. Math. Soc. 339 (1993) 835-847. MR 1139494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexandru Aleman. Invariant subspaces with finite codimension in Bergman spaces . Trans. Amer. Math. Soc. 330 (1992) 531-544. MR 1028755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jorge Mujica. Linearization of bounded holomorphic mappings on Banach spaces . Trans. Amer. Math. Soc. 324 (1991) 867-887. MR 1000146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] O. Blasco and A. Pełczyński. Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces . Trans. Amer. Math. Soc. 323 (1991) 335-367. MR 979957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. M. Anderson, J. L. Fernández and A. L. Shields. Inner functions and cyclic vectors in the Bloch space . Trans. Amer. Math. Soc. 323 (1991) 429-448. MR 979966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul F. X. Müller. On linear topological properties of $H\sp 1$ on spaces of homogeneous type . Trans. Amer. Math. Soc. 317 (1990) 463-484. MR 974522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Emil J. Straube. Interpolation between Sobolev and between Lipschitz spaces of analytic functions on starshaped domains . Trans. Amer. Math. Soc. 316 (1989) 653-671. MR 943308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jan-Olov Strömberg and Richard L. Wheeden. Relations between $H\sp p\sb u$ and $L\sp p\sb u$ in a product space . Trans. Amer. Math. Soc. 315 (1989) 769-797. MR 951891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dimitri Karayannakis. Spectral decompositions of one-parameter groups of isometries on Hardy spaces . Trans. Amer. Math. Soc. 311 (1989) 147-166. MR 948192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2